# SDR TWAA9909703

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779LB
- Condition: Inoperative
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE NACELLE EMERGENCY LIGHT REMAINED ON ALL THE TIME.  REPLACED THE POWER SUPPLY 6011779LB, AND THE BATTERY PACK 418030CF00101.  CHECK-C 4-26-99 MCI.
